Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 6, 2022, 7:23 PM CST for 4 counties in Arkansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2022, 7:23 PM CST (01:23 UTC)
- Expired
- Mar 6, 2022, 8:12 PM CST
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Izard County, AR, Lawrence County, AR, Randolph County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 170 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 7:24 PM CST | TSTM WND DMG | 3 Ene Zion, AR | *** 5 INJ *** A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO DAMAGED TWO HOUSES WITH POSSIBLY 5 INJURED. THIS WAS ON JACKSON SCHOOLHOUSE RD. 3 ENE OF ZION. |
| Mar 6, 7:32 PM CST | TSTM WND DMG | 3 N Evening Shade, AR | TRAINED STORM CHASERS REPORTED POWER FLASHES AND TREE DEBRIS ACROSS HIGHWAY 167 APPROXIMATELY 3 MILES NORTH OF EVENING SHADE, AR. THIS WAS POSSIBLY A TORNADO. |
| Mar 6, 7:36 PM CST | TSTM WND DMG | 5 N Evening Shade, AR | TRAINED STORM SPOTTER REPORT OF 62 MPH WIND GUST WITH TREES AND POWER LINES DOWN AT THE JUNCTION OF HIGHWAY 167 AND BEAR VALLEY ROAD ABOUT 5 MILES NORTH OF EVENING SHADE, AR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Mar 6, 2:18 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 16.6
The text
As transmitted.
742
WFUS54 KLZK 070123
TORLZK
ARC065-075-121-135-070230-
/O.NEW.KLZK.TO.W.0009.220307T0123Z-220307T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
723 PM CST Sun Mar 6 2022
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northwestern Randolph County in eastern Arkansas...
East central Izard County in north central Arkansas...
Northwestern Lawrence County in eastern Arkansas...
Sharp County in north central Arkansas...
* Until 830 PM CST.
* At 723 PM CST, a severe thunderstorm capable of producing a tornado
was located near Lacrosse, or near Melbourne, moving northeast at
40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Cherokee Village... Melbourne...
Ash Flat... Horseshoe Bend...
Highland in Sharp County... Hardy...
Ravenden... Franklin...
Ravenden Springs... Annieville...
Stella... Myron...
Lacrosse... Evening Shade...
Williford... Armstrong...
Zion... Sitka...
Center... Poughkeepsie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3646 9121 3611 9120 3599 9183 3609 9193
3625 9161 3625 9157 3628 9157
TIME...MOT...LOC 0123Z 238DEG 36KT 3607 9179
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
2303 follow-up statements
764
WWUS54 KLZK 070138
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
738 PM CST Sun Mar 6 2022
ARC065-070146-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-220307T0230Z/
Izard AR-
738 PM CST Sun Mar 6 2022
...THE TORNADO WARNING FOR EAST CENTRAL IZARD COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has exited into
Sharp County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for eastern and
north central Arkansas.
&&
LAT...LON 3646 9121 3611 9120 3603 9167 3619 9167
3625 9161 3625 9157 3628 9157
TIME...MOT...LOC 0136Z 243DEG 37KT 3613 9163
$$
ARC075-121-135-070230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-220307T0230Z/
Randolph AR-Lawrence AR-Sharp AR-
738 PM CST Sun Mar 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHWESTERN RANDOLPH...NORTHWESTERN LAWRENCE AND CENTRAL SHARP
COUNTIES...
At 736 PM CST, a severe thunderstorm capable of producing a tornado
was located near Myron, or 5 miles north of Evening Shade, moving
northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cherokee Village... Ash Flat...
Highland in Sharp County... Hardy...
Ravenden... Ravenden Springs...
Annieville... Evening Shade...
Williford... Armstrong...
Center... Poughkeepsie...
Eleven Point... Ozark Acres...
Sitka...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3646 9121 3611 9120 3603 9167 3619 9167
3625 9161 3625 9157 3628 9157
TIME...MOT...LOC 0136Z 243DEG 37KT 3613 9163
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
46802
WWUS54 KLZK 070204
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
804 PM CST Sun Mar 6 2022
ARC075-121-135-070230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-220307T0230Z/
Randolph AR-Lawrence AR-Sharp AR-
804 PM CST Sun Mar 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHWESTERN RANDOLPH...NORTHWESTERN LAWRENCE AND EAST CENTRAL SHARP
COUNTIES...
At 803 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ravenden Springs, or 15 miles east of Cherokee
Village, moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Imboden... Ravenden...
Ravenden Springs... Williford...
Armstrong... Ozark Acres...
Eleven Point...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3618 9120 3615 9136 3628 9146 3646 9121
TIME...MOT...LOC 0203Z 240DEG 45KT 3629 9129
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
230526
WWUS54 KLZK 070212
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
812 PM CST Sun Mar 6 2022
ARC075-121-135-070221-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-220307T0230Z/
Randolph AR-Lawrence AR-Sharp AR-
812 PM CST Sun Mar 6 2022
...THE TORNADO WARNING FOR NORTHWESTERN RANDOLPH...NORTHWESTERN
LAWRENCE AND EAST CENTRAL SHARP COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for eastern and
north central Arkansas.
LAT...LON 3618 9120 3615 9136 3628 9146 3646 9121
TIME...MOT...LOC 0206Z 238DEG 36KT 3633 9120
$$
67What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:45 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 6, 5:45 PM CST, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 545 PM CST Sun Mar 6 2022 .AVIATION... A cold front will bring showers and thunderstorms across the area this evening and overnight. Some will be severe and a few will be capable of producing tornadoes. Expect the rain to move out of the area Monday morning. MVFR to IFR conditions will be expected in the storms. && .PREV DISCUSSION...(ISSUED 336 PM CST Sun Mar 6 2022) SHORT TERM...Tonight Through Tuesday An active pattern is in store today as two rounds of strong to severe thunderstorms are expected through the overnight hours. The first round of storms, this afternoon and evening, are expected to be scattered out ahead of the frontal boundary. These storms will likely have the best chance of producing damaging winds, small hail, and tornadoes. The greatest tornado threat looks to be for northern AR as this area is closest to the boundary. The second round will occur tonight into the early morning hours on Monday as a line of showers and thunderstorms push through the state. Damaging winds are expected to be the primary concern associated with this round although small hail and an isolated tornado cannot be ruled out. Localized heavy rainfall is also possible, particularly over the Ozarks region. Portions of central and northern AR will see the best chance for severe storms due to the location of the frontal boundary in northern AR. Temperatures are expected to be above average today as warm, moist air is surging ahead of the cold front. This will cause afternoon highs today to get in to the 70s and lower 80s for much of central and southern AR while northern AR will likely stay in the 60s. As the cold front pushes across the state early Monday morning, it will bring with it cold and drier air. High temperatures on Monday are expected to be in the 50s across much of the state. LONG TERM...Tuesday Night Through Saturday The extended period will begin with a large area of high pressure extending from the mid-Atlantic states through the Ohio Valley into northern Arkansas. At the same time, a wave of low pressure will develop in the Gulf of Mexico, and will track toward the southeast United States. As the system heads to the northeast, there are chances of showers Tuesday night in southern/eastern sections of the state. The forecast calls for a brief warming trend/dry conditions Wednesday and Thursday. A strong cold front will arrive from the northwest Thursday night, and it will turn colder. Below average temperatures are expected Friday into the weekend. In fact, widespread freezes should occur Friday and Saturday nights. Scattered showers will accompany the front, with the possibility of light snow in the Ozark Mountains Friday morning. Moisture will be limited, so this looks like a low impact event. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...51
Hazardous weather outlook, Mar 6, 9:27 AM CST, 9 hours 56 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 927 AM CST Sun Mar 6 2022 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-071600- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 927 AM CST Sun Mar 6 2022 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Two rounds of strong to severe thunderstorms are expected today into the overnight hours. The first round of storms, this afternoon and evening, are expected to be scattered out ahead of a frontal boundary. These storms will likely have the best chance of producing damaging winds, small hail, and tornadoes. The second round will occur tonight into the overnight hours as a line of showers and thunderstorms push through the state. Damaging winds are expected to be the primary concern associated with this round although small hail and an isolated tornado cannot be ruled out. Localized heavy rainfall is also possible, particularly over the Ozarks region. The area of greatest concern for strong to severe thunderstorms will be from the western Arkansas River Valley through northeast Arkansas. The highest potential for severe storms will be during the afternoon and evening hours, though some threat will persist into the morning hours Monday. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Rain chances will end on Monday afternoon and evening as the weekend cold front departs. Much colder air will move back into Arkansas, with freezing temperatures possible across portions of the north and west by Tuesday morning. Some rain chances will be noted over southern Arkansas Tuesday through Wednesday, but no hazardous or severe weather is expected through most of the coming work week. Looking further out through the remainder of the week, more widespread colder temperatures will be possible by the end of the week and into next weekend. In fact, it appears that much of the state will be in danger of additional widespread hard freezes into mid-March. In addition to late-season hard freezes, some wintry precipitation may accompany the cold snap next weekend, with some snow fall possible over portions of northwestern Arkansas and the higher terrain of the Ozark Mountains. Impactful accumulations are not anticipated, and shifts in coverage and magnitude of expected wintry precip should be expected through the week. .Spotter Information Statement... Spotter activation is likely, especially over the northern half of Arkansas this afternoon and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 233
In the hours before
Special weather statement, Mar 6, 2:32 PM CST, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 PM CST Sun Mar 6 2022
ARZ007-014>016-024-062100-
Stone AR-Independence AR-Sharp AR-Izard AR-Cleburne AR-
232 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of southeastern Stone,
northwestern Independence, southeastern Izard, north central Cleburne
and southwestern Sharp Counties through 300 PM CST...
At 232 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Croker, or 10 miles southeast of Mountain View,
moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Batesville... Mountain View...
Cushman... Mount Pleasant...
Sidney... Gid...
Stella... Croker...
Bethesda... Guion...
Ben... Luber...
Marcella... Zion...
Pfeiffer... Lafferty...
Sandtown... Saint James...
Sage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for north central
Arkansas.
&&
LAT...LON 3567 9204 3579 9213 3611 9174 3581 9155
TIME...MOT...LOC 2032Z 240DEG 49KT 3578 9197
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
230Special weather statement, Mar 6, 2:39 PM CST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Little Rock AR
239 PM CST Sun Mar 6 2022
ARZ025-033-034-062115-
White AR-Woodruff AR-Jackson AR-
239 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northern Woodruff,
southeastern Jackson and east central White Counties through 315 PM
CST...
At 238 PM CST, Doppler radar was tracking a strong thunderstorm over
Augusta, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Augusta... Tupelo...
McFadden... Beedeville...
Weldon... Shoffner...
Ingleside... Fitzhugh...
This includes US Highway 67 between mile markers 72 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for eastern and
central Arkansas.
&&
LAT...LON 3519 9138 3525 9147 3555 9130 3540 9104
3538 9104
TIME...MOT...LOC 2038Z 216DEG 36KT 3528 9136
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
230Special weather statement, Mar 6, 3:10 PM CST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
310 PM CST Sun Mar 6 2022
ARZ037-040-062145-
Polk AR-Scott AR-
310 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northern Polk and
Scott Counties through 345 PM CST...
At 310 PM CST, Doppler radar was tracking a strong thunderstorm near
Queen Wilhelmina State Park, or near Mena, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mena... Waldron...
Beauchamp... Queen Wilhelmina State Park...
Mountain Fork... Polk County Fairgrounds...
Mena Intermountain Airport... Acorn...
Rocky... Winfield...
Hon... Cedar Creek...
Y City... Rich Mountain...
Needmore... Boles...
Parks... Eagleton...
Shady Grove... Elm Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for western
Arkansas.
&&
LAT...LON 3508 9415 3507 9414 3506 9414 3506 9411
3477 9371 3471 9385 3471 9387 3470 9387
3452 9429 3464 9444
TIME...MOT...LOC 2110Z 223DEG 39KT 3464 9430
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
230Local storm report, Mar 6, 5:34 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CST SUN MAR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO 5 W HECTOR 35.47N 93.06W
03/06/2022 POPE AR SOCIAL MEDIA
TORNADO VIDEO POSTED ON SOCIAL MEDIA WEST OF HECTOR.
TREES WERE DOWN AND DAMAGE REPORTED AT THE MARTIN
TOWNSHIP FIRE DEPARTMENT.
&&
EVENT NUMBER LZK2200249
51Local storm report, Mar 6, 5:44 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
544 PM CST SUN MAR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 1 N PINEY 35.46N 93.19W
03/06/2022 POPE AR BROADCAST MEDIA
TREES DOWN FROM A CONFIRMED TORNADO NEAR THE RUSHING
ROAD AREA APPROXIMATELY 3 MILES NORTH OF DOVER, AR.
&&
EVENT NUMBER LZK2200250
CTPLocal storm report, Mar 6, 6:26 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CST SUN MAR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 NNE BOOSTER 35.78N 92.64W
03/06/2022 E0.88 INCH SEARCY AR AMATEUR RADIO
NICKEL SIZE HAIL AT TRACE RIDGE RD. AND SHADY GROVE RD.
&&
EVENT NUMBER LZK2200251
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:27 PM CST | Tornado Warning | LZK | Baxter, Izard, Searcy, Stone | 63 min |
| Mar 6, 7:55 PM CST | Tornado Warning | LZK | Boone | 20 min |
| Mar 6, 7:59 PM CST | Tornado Warning | LZK | Lawrence, Randolph, Sharp | 28 min |
| Mar 6, 8:29 PM CST | Special Weather Statement | LZK | Boone | 31 min |
| Mar 6, 8:56 PM CST | Severe Thunderstorm Warning | LZK | Logan, Scott | 34 min |
| Mar 6, 9:06 PM CST | Special Weather Statement | LZK | Newton | 39 min |
| Mar 6, 9:08 PM CST | Special Weather Statement | LZK | Boone | 37 min |
| Mar 6, 9:18 PM CST | Tornado Warning | LZK | Marion | 14 min |
| Mar 6, 9:27 PM CST | Tornado Warning | LZK | Montgomery, Polk, Scott | 11 min |
| Mar 6, 9:29 PM CST | Tornado Warning | LZK | Boone, Marion, Newton, Searcy | 30 min |
| Mar 6, 9:30 PM CST | Special Weather Statement | LZK | Polk | 30 min |
| Mar 6, 9:37 PM CST | Tornado Warning | LZK | Marion | 23 min |
| Mar 6, 9:51 PM CST | Tornado Warning | LZK | Baxter, Marion | 16 min |
| Mar 6, 9:52 PM CST | Severe Thunderstorm Warning | LZK | Scott, Yell | 38 min |
| Mar 6, 9:57 PM CST | Tornado Warning | LZK | Baxter, Marion, Searcy | 33 min |
| Mar 6, 10:05 PM CST | Severe Thunderstorm Warning | LZK | Pope, Searcy, Stone, Van Buren | 25 min |
| Mar 6, 10:25 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 35 min |
| Mar 6, 10:31 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone | 29 min |
| Mar 6, 10:57 PM CST | Special Weather Statement | LZK | Izard, Stone | 33 min |
| Mar 6, 10:59 PM CST | Special Weather Statement | LZK | Conway | 31 min |
| Mar 6, 11:31 PM CST | Special Weather Statement | LZK | Sharp | 29 min |
| Mar 6, 11:36 PM CST | Special Weather Statement | LZK | Garland | 24 min |
| Mar 6, 11:46 PM CST | Tornado Warning | LZK | Fulton, Randolph, Sharp | 29 min |
| Mar 7, 12:13 AM CST | Special Weather Statement | LZK | Randolph | 32 min |
| Mar 7, 12:19 AM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 26 min |
| Mar 7, 12:35 AM CST | Tornado Warning | LZK | Calhoun, Cleveland, Dallas | 25 min |
| Mar 7, 12:59 AM CST | Tornado Warning | LZK | Cleveland, Jefferson, Lincoln | 31 min |
| Mar 7, 1:04 AM CST | Tornado Warning | LZK | Bradley, Calhoun | 26 min |
| Mar 7, 1:23 AM CST | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 52 min |
| Mar 7, 1:23 AM CST | Tornado Warning | LZK | Bradley, Calhoun, Cleveland | 37 min |
| Mar 7, 1:42 AM CST | Tornado Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 33 min |
| Mar 7, 1:54 AM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 51 min |
| Mar 7, 2:09 AM CST | Tornado Warning | LZK | Desha, Lincoln | 36 min |
| Mar 7, 2:34 AM CST | Tornado Warning | LZK | Arkansas, Desha, Lincoln | 30 min |
| Mar 7, 3:35 AM CST | Special Weather Statement | LZK | Arkansas, Lincoln | 25 min |
| Mar 7, 9:47 AM CST | River Flood Warning | LZK | Randolph | 6 days |
Nearby
Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.